Topical Steroid Withdrawal warriors,
The other day, I posted ‘How to get over Topical Steroid Withdrawal asap!’ on my blog and shared it on Facebook and some other SNSs.
So many people shared it and the action encouraged other shares one after another and finally, several tens of thousands of people read it all over the world within a few weeks as long as I know. I would like to express my gratitude to everyone who has been supporting me to disseminate important information. Thank you very much!
Also, I have received more than 500 messages with appreciation and encouragement from people in the world in one week. This experience taught me a renewed recognition of the necessity of spreading the fact. Thanks again for your kindness!
If you haven’t read it, please CLICK below site; 👇
👇 👇 👇 Click here 👇 👇 👇
“Tokuko’s room” to feel uplifted = Genki ga deru Tokuko no heya
At the same time, I received tons of Questions for details via SNSs. I have been trying to respond to everyone but as for two common important questions subjected above, I realized it must be better to post as a new topic.
Hope you read the below topics to clear your questions/problems.
How many times your TSW would happen?
Even if you recovered from your current Topical Steroid Withdrawal, nobody knows what would happen next or how often or how bad you might or might not have the same symptoms in the future because there’s no data in the world.
As you know, skin problems are really difficult to form data. It is hard to do comparison with others in the first place and even if you think back your medical history, you usually don’t have records like what day or what kind of steroids or how much or how often or how strong or what part of your body or how many days you applied them…….precisely. Thinking about yourself only, you can imagine that it is impossible to have concrete data. Even if well-experienced doctors could guess it, still it will be just a guess.
I also had experienced acute aggravation 4 times after I stopped using Topical Steroids including the first TSW within 3 years. This means, even after you are recovered from TSW, you might have the same kind of unexpected aggravation in the future.
Longer periods of application and more potent strength of TS tend to lead severe symptoms but even mothers who applied TS on a child’s back can have the same TSW on the entire body. Or it can spread from one eczematic finger to the entire body. That’s why we can say, ‘Nobody knows.’
Of course, I would like to believe that it won’t happen to you and me anymore for good….but there’s no guarantee. We are the first patients who suffered from Topical Steroid Withdrawal/Side-effects on the globe so we’ll see it in the future.
Then, there’s no hope?
However, after you finished TSW, you can tell your skin is getting stronger little by little.
I can let you know that the symptom like TSW is getting much better than the first TSW each time even if it happened again and your skin condition is going to be extremely better than the one while you were using TS.
(Yes, it sounds crazy that the condition ‘not using’ Topical Steroids is better than ‘using’ but it’s true…Did we pay money for that? It was ridiculous!…..lol)
As for me, though it passed almost 5 yrs after stopped using it, my skin became stronger amazingly.
For example, while I was using TS, my fingers looked like having very thin cellophane on raw skin but currently, they look strong like ordinary people’s ones o(^o^)o and have started to shine lately, meaning, I see they are moisturized though I have ultra-dry skin originally.
All of my friends who accomplished ‘No Steroidal and No Moisturizing Treatment (=NMT)‘ feel the same improvements at least. Their skins also are getting stronger even when they have problems on some parts partially, and the entire condition is much better than before. This is the amazing fact of No Steroidal and No Moisturizing Treatment.
How does an original skin problem heal?
Patients who are prescribed Topical Steroids by dermatologists usually have Atopic Dermatitis/Eczema or other skin problems originally.
There are many treatments for eczema/atopic dermatitis in the world but unfortunately, human beings still can’t find out the perfect way to heal them because we found out only one etiology, meaning the filaggrin gene.
So, you must be wondering what would happen to your original skin problems even if you got over TSW after achieving ‘No Steroidal and No Moisturizing Treatment (NMT)‘ going through the horrible symptoms.
Well, to go straight to the bottom line, even if you got over TSW, your Atopic Dermatitis and Eczema (Original skin problems) would remain.
However, you’ll see the Big difference before and after No Steroidal and No Moisturizing Treatment (NMT).
You might have been diagnosed that you had Atopic Dermatitis or Eczema or something and applied Topical Steroids first, but remember their side effects below;
- Topical Steroids are highly addictive.
- Topical Steroids induce various kinds of skin problems.
- Topical Steroids make your dermatopathy intractable.
So, your original skin problems might not have been such bad without Topical Steroids and the medication might have developed them or induced a myriad of symptoms.
The thing is, many parts of your eczema that were diagnosed as eczema or atopic dermatitis might not have been them but were side-effects of Topical Steroids.
I mean, you’ll see some symptoms were side-effects of Topical Steroids but not your original skin problems after you accomplished ‘No Moisturizing Treatment’.
As I mentioned, I have had atopic dermatitis since I was 6 months old but after I recovered from TSW, I realized that atopic dermatitis was not such a horrible skin problem to use immunosuppressants= Steroids/Protopic/Neoral.
And as long as I know, all of us who accomplished ‘NMT’ were convinced that our skin condition became very well or much better than before.
So, I’d like to say to you guys who are worrying about your original skin problems that everything is going to be much better than when you were applying TS and what is more, your skin is going to be stronger like healthy skin even if you still have original dermatopathy or some skin problems partially.
Per Dr. Kenji Sato who is the leader against Topical Steroids in Japan, Steroids are exhausted from your body approximately 1 month after you stopped using Topical Steroids in theory.
So if you have skin problems like TSW over and over after you exhausted Steroids, I guess the symptom might not be your original skin problems but the remaining side-effect of Topical Steroids. Your skin itself remembers that you used to use steroids. This is going to be proof of their inducement and refractory nature.
Is our future hopeful?
I believe, someday, someone will invent a perfect treatment to heal eczema/atopic dermatitis…Let’s look and hope in the future! (^o^)b However, until the day, your skin will be better than before because you chose to stop using Topical Steroids. Immunosuppressants shouldn’t be used for skin problems but for life-threatening cases only.
Some of you are struggling to get over your horrible symptoms of TSW now but still, it won’t be forever.
Now you know the best way to get rid of your symptoms asap, meaning, ‘No Steroidal and No Moisturizing Treatment (NMT)‘ so just hang in there for a while.
It might not be perfect but you’ll see the amazing improvement in the near future. Even if the side effect happened again, you know how to take care of it….Scratch and dry, then scratch and dry and then scratch and dry….your skin is going to be stronger in the long run.
Sleep tight during the prime time, work out if possible…and keep on Smiling!
You are not alone and will be healed soon.
For awareness of this worldwide misstep of Topical Steroids and supporting you, I’ll keep disseminating this information to the world. (^_~)b
Thanks again for your support.
#Tokuko’s Room to Feel Uplifted #tokuko’sroomtofeeluplifted